# SDR SWIA202053370

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Bs 311-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4  BETWEEN FS 311.75 AND FS 320.00 HAS CORROSION.  C-CHECK RO 10/16/2020.  REPLACED PAX DOOR INTERCOSTAL DD4 BETWEEN FS 311-75 AND FS 320.00, AS PER CRJ 700 SRM AND DRAWING M-337 AND SKYWEST TASK CARD.
